# SDR IPXA2576400

- Difficulty date: November 2, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 21,659 hours, 14,994 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Part number: 141N280010
- Part serial: NA
- Condition: Damaged
- Location: Bs 199
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TEE WEB AT WL197.5 AND FS 199.  ACCOMPLISHED REPAIR IAW SAA EA 757-5310-01-A4382.  REV IR AND EO B 757-5330-49124-A.
